# SDR DALA2024050304898

- Difficulty date: April 30, 2024
- Submitted: May 3, 2024
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 71,532 hours, 33,457 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: UNKNOWN
- Condition: Unwanted Deploy
- Location: Seats 25abc
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3270 DISC: O2 MASKS DROPPED SEATS 25A/B/C. C/A: INSPECTED O2 GENERATOR AND MASKS. NO DEFECTS FOUND. RESTOWED MASKS AND SECURED PANEL CLOSED. PER A320 AMM 35-21. (LP: 5846110)
